Taiwanese Journal of Mathematics

A Family of Threefolds of General Type with Canonical Map of High Degree

Davide Frapporti and Christian Gleissner

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Open access

Abstract

In this note we provide a two-dimensional family of smooth minimal threefolds of general type with canonical map of degree 96, improving the previous known bound of 72.

Article information

Source
Taiwanese J. Math., Advance publication (2019), 9 pages.

Dates
First available in Project Euclid: 14 November 2019

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1573722210

Digital Object Identifier
doi:10.11650/tjm/191104

Subjects
Primary: 14J30: $3$-folds [See also 32Q25] 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]

Keywords
threefolds of general type canonical map finite group actions

Citation

Frapporti, Davide; Gleissner, Christian. A Family of Threefolds of General Type with Canonical Map of High Degree. Taiwanese J. Math., advance publication, 14 November 2019. doi:10.11650/tjm/191104. https://projecteuclid.org/euclid.twjm/1573722210


Export citation

References

  • I. Bauer and R. Pignatelli, Rigid but not infinitesimally rigid compact complex manifolds, arXiv:1805.02559.
  • A. Beauville, L'application canonique pour les surfaces de type général, Invent. Math. 55 (1979), no. 2, 121–140.
  • J.-X. Cai, Degree of the canonical map of a Gorenstein $3$-fold of general type, Proc. Amer. Math. Soc. 136 (2008), no. 5, 1565–1574.
  • N. Cancian and D. Frapporti, On semi-isogenous mixed surfaces, Math. Nachr. 291 (2018), no. 2-3, 264–283.
  • F. Catanese, Fibred surfaces, varieties isogenous to a product and related moduli spaces, Amer. J. Math. 122 (2000), no. 1, 1–44.
  • ––––, Canonical surfaces of higher degree, Rend. Circ. Mat. Palermo (2) 66 (2017), no. 1, 43–51.
  • R. Du and Y. Gao, On the canonical degrees of Gorenstein threefolds of general type, Geom. Dedicata 185 (2016), 123–130.
  • F. F. Favale, C. Gleissner and R. Pignatelli, The pluricanonical systems of a product-quotient variety, arXiv:1810.01122.
  • D. Frapporti and C. Gleißner, On threefolds isogenous to a product of curves, J. Algebra 465 (2016), 170–189.
  • C. Gleissner, Mixed threefolds isogenous to a product, J. Algebra Appl. 18 (2019), no. 12, 1950239, 28 pp.
  • C. Gleissner, R. Pignatelli and C. Rito, New surfaces with canonical map of high degree, arXiv:1807.11854.
  • J. Grivaux, J. Restrepo Velasquez and E. Rousseau, On Lang's conjecture for some product-quotient surfaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 18 (2018), no. 4, 1483–1501.
  • C. D. Hacon, On the degree of the canonical maps of $3$-folds, Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), no. 8, 166–167.
  • C. Liedtke, Singular abelian covers of algebraic surfaces, Manuscripta Math. 112 (2003), no. 3, 375–390.
  • M. Lönne and M. Penegini, On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type II, Doc. Math. 21 (2016), 197–204.
  • ––––, On Zariski multiplets of branch curves from surfaces isogenous to a product, arXiv:1809.09854, accepted in Michigan Mathematical Journal.
  • R. Pardini, Abelian covers of algebraic varieties, J. Reine Angew. Math. 417 (1991), 191–213.
  • U. Persson, Double coverings and surfaces of general type, in: Algebraic Geometry (Proc. Sympos., Univ. Tromsø, Tromsø, 1977), 168–195, Lecture Notes in Mathematics 687, Springer, Berlin, 1978.
  • C. Rito, A surface with canonical map of degree $24$, Internat. J. Math. 28 (2017), no. 6, 1750041, 10 pp.
  • ––––, Surfaces with canonical map of maximum degree, arXiv:1903.03017.
  • S.-K. Yeung, A surface of maximal canonical degree, Math. Ann. 368 (2017), no. 3-4, 1171–1189.